Hi...I have RLS but I don't just get it at night. My legs feel tight, tugging, like the skin is too tight, and crawling. It happens if I sit too long...I kick my feet constantly. Doc would not prescribe Mirapex as he said the side effects would be too 'uncomfortable' as I am on Lexapro also. He gave me valium instead and I take that at night. I think it just lets me sleep through the sensation to run a hundred miles.
My limbs 'fall asleep' also, like if I have my arms resting on the arm of a chair. Don't know if it is related to RLS or not. BTW...I don't have health insurance either so I'm not informed on some of the new drugs that might be helpful for this condition.
I guess I can't help you much except to commiserate! I was playing bridge last week and kicked my partner in the shins about ten times! Whoops!
Hi...Honestly, I have never tried any of those things. One of the side effects of Lexapro, however, is 'intensified RLS symptoms' so I am trying to wean off it. I have a friend who plays in a band and has RLS. One night he handed me a bottle of something called 'Restful Legs' that you can buy OTC. It is homopathic and he swears by it and said he could never stand on stage without it. I got home and there was only one pill in the bottle and the directions say to take three. So...never tried it. DUH...I guess I could go buy a bottle and try it but want to ask my doctor first.
Do you have fibro too? Do you take any medication for it, if you do? Also...do you just get the jerking or do you have the skin sensations that come with it? Many people with fibro have RLS.
I guess all I can tell you is the only thing that has helped me is 5 mgs of Valium at night. It is a $4.00 prescription which is good because like you, I don't have insurance.
Kicked my poor doggie square in the chops last night when I first got to bed...Ain't it grand???